# SDR DL72S980817

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK IN FUSELAGE SKIN AT LOWER INBD CORNER L-4 WINDSHIELD, FROM ATTACH SCREW TO CUTOUT-MARKED.  REPAIRED PER SRM 53-30-3 AND ER/A 364469-14.
